Sign inSubmit
ArticleArticle metrics
Research Article · Open access · Published 25 May 2024

The Solution to Some Hypersingular Integral Equations

Alexander G. Ramm1

Journal of Mathematics and Statistics, Volume 20, Issue 1, pp. 45–48 · doi.org/10.3844/jmssp.2024.45.48

5,683 accesses3,144 downloads0 citations (Crossref)Journal metrics
Cite Check for updates

Abstract

The solution to integral equations $b(t) = f(t) + {\int_0^t {({t - s})} ^{\lambda - 1}}b(s)ds$ is given explicitly for λ <0 for the first time. For λ <0 the kernel of the integral equation is hypersingular and the integral diverges classically. Therefore, the above equation was considered as an equation that did not make sense. The author gives a definition of the divergent integral in the above equation. The Laplace transform is used in this definition and in a study of this equation. Sufficient conditions are given for a function F(p) to be a Laplace transform of a function f(t) or of a tempered distribution f. These results are new and their proofs are also novel.

References

  1. Gel’fand, I. M., & Shilov, G. E. (1964). Generalized Functions. Volume I: Properties and Operations (1st ed., Vol. 1). Academic Press.CrossrefGoogle Scholar
  2. Hörmander, L. (1998). The Analysis of Linear Partial Differential Operators I (1st ed.). Springer Berlin, Heidelberg. https://doi.org/10.1007/978-3-642-96750-4CrossrefGoogle Scholar
  3. Ramm, A. G. (2022). The Navier-Stokes Problem (2nd ed.). Springer Nature.CrossrefGoogle Scholar
  4. Ramm, A. G. (2023). Analysis of the Navier-Stokes problem (2nd ed.). Springer Nature.CrossrefGoogle Scholar
  5. Schiff, J. L. (1999). The Laplace Transform (1st ed.). Springer. https://doi.org/10.1007/978-0-387-22757-3CrossrefGoogle Scholar

Licence and reuse

Open access. This article is licensed under a Creative Commons Attribution 4.0 International Licence (CC BY 4.0), as printed on the article, which permits use, sharing, adaptation, distribution and reproduction in any medium or format, as long as you give appropriate credit to the original authors and the source. No permission is needed.

How to reuse this article

Responses (0)

Have a comment on this research? Sign in to respond. Responses are moderated and published with your name and affiliation; the authors are invited to reply. How we use your dataWrite a response

About this article

Cite this article

Ramm, A. G. (2024). The Solution to Some Hypersingular Integral Equations. Journal of Mathematics and Statistics, 20(1), 45–48. https://doi.org/10.3844/jmssp.2024.45.48

Licence
CC BY 4.0
Issue
Volume 20, Issue 1
Policies
Editorial independenceUse of generative AIData availabilityAppeals and complaints
Version
Version of record
The Solution to Some Hypersingular Integral EquationsJournal of Mathematics and Statistics · Volume 20, Issue 1 · pp. 45–48 · CC BY 4.0Download